Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 93, NWS North Platte, NE

May 27, 2013Deuel County, Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2013, 4:04 PM MDT for Deuel County, Garden County, Nebraska. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2013, 4:04 PM MDT (22:04 UTC)
Expired
May 27, 2013, 5:00 PM MDT
In force
56 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Deuel County, NE, Garden County, NE

The radar

The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:19 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1876 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1876 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS53 KLBF 272204
SVRLBF
NEC049-069-272300-
/O.NEW.KLBF.SV.W.0093.130527T2204Z-130527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM MDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 500 PM MDT

* AT 401 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 15 MILES WEST OF CRESCENT LAKE NWR TO 10 MILES
  SOUTHWEST OF LODGEPOLE...AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CHAPPELL...OSHKOSH...LISCO...CRESCENT LAKE NWR...RICHARDSON LAKE...
  MUMPER...MOUNT VERNON...SUGAR LOAF HILL...DOGTOWN FLATS...DEER
  LAKE...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...ADAMS FLATS AND
  RACKETT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
      4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2204Z 267DEG 17KT 4173 10268 4108 10280

HAIL...1.00IN
WIND...60MPH

$$

COLE
2 follow-up statements
456 
WWUS53 KLBF 272227
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT MON MAY 27 2013

NEC049-069-272300-
/O.CON.KLBF.SV.W.0093.000000T0000Z-130527T2300Z/
DEUEL NE-GARDEN NE-
427 PM MDT MON MAY 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GARDEN AND WESTERN DEUEL COUNTIES UNTIL 500 PM MDT...

AT 422 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES WEST OF CRESCENT LAKE NWR TO 5 MILES
SOUTHWEST OF LODGEPOLE...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CHAPPELL...OSHKOSH...CRESCENT LAKE NWR...MOUNT VERNON...MUMPER...
SUGAR LOAF HILL...DOGTOWN FLATS...DEER LAKE...INTERSECTION OF HIGHWAY
27 AND 9 MILE ROAD...ADAMS FLATS AND RACKETT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
      4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2227Z 267DEG 17KT 4174 10253 4109 10266

HAIL...1.00IN
WIND...60MPH

$$

COLE
718 
WWUS53 KLBF 272259
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT MON MAY 27 2013

NEC049-069-272309-
/O.EXP.KLBF.SV.W.0093.000000T0000Z-130527T2300Z/
DEUEL NE-GARDEN NE-
459 PM MDT MON MAY 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GARDEN AND WESTERN 
DEUEL COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4179 10217 4101 10230 4100 10263 4139 10262
      4140 10264 4174 10265 4176 10268 4178 10268
TIME...MOT...LOC 2259Z 267DEG 17KT 4175 10233 4110 10246

$$

COLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:08 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 27, 2:08 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT MON MAY 27 2013

.SYNOPSIS...
A DEEP UPPER LEVEL LOW WILL MIGRATE EAST THROUGH THE NRN ROCKIES
AND NRN PLAINS THIS WEEK. THIS WILL SEND A STRONG PACIFIC COLD
FRONT THROUGH THE FCST AREA WEDNESDAY. SEVERE WEATHER IS EXPECTED
ALONG AND AHEAD OF THE FRONT TONIGHT...TUESDAY AND PERHAPS WEDNESDAY.

THIS AFTERNOON AND THIS EVENING...A 60KT 300 MB JET MAX WILL MOVE
THROUGH COLO...KS AND SWRN NEB PRODUCING DEEP LEVEL SHEAR
SUFFICIENT FOR SUPERCELL THUNDERSTORMS WITH LARGE HAIL AND WIND
DAMAGE.

&&

.DISCUSSION...
TONIGHT AND TUESDAY...
STRATUS HAS BEEN SLOW TO ERODE ACROSS SOUTHWEST NEB TODAY...AND HAS
LIMITED SURF HEATING...WHICH MAY PLAY INTO SEVERE WEATHER THIS
EVENING. CURRENT TEMPS IN THE UPPER 60S TO LOWER 70S...HOWEVER WHERE
MOSTLY SUNNY SKIES HAVE BEEN THROUGHOUT THE DAY...UPPER 70S. SEVERAL
BOUNDARIES ACROSS THE AREA AND WILL PLAY INTO CONVECTION TODAY. THE
DRY LINE TO THE WEST IS ALREADY SEEING STORMS FIRE AND A SVR WATCH
WAS ISSUED FOR THESE STORMS. ANOTHER ELEVATED AND NEARLY STATIONARY
BOUNDARY IS LOCATED ACROSS THE SANDHILLS INTO NORTH CENTRAL...AND
SOME RADAR RETURNS HAVE PERSISTED HOWEVER LITTLE IF ANY PRECIP HAS
REACHED THE GROUND. AN OUTFLOW BOUNDARY FROM LAST NIGHTS
CONVECTION IS PUSHING SOUTH TOWARDS THE SOUTHERN PLAINS. AS FOR
STORMS THIS EVENING...MOVEMENT WILL BE TO THE EAST OR NORTHEAST
WITH RIGHT MOVERS TO THE ESE. PLENTY OF INSTABILITY WITH CAPE 2K
PLUS...HOWEVER SHEAR IS NOT AS IMPRESSIVE AND WHILE WILL SEE
SUPERCELLS...MAIN THREAT WILL BE HAIL AND WINDS. BETTER SHEAR IS
SE OF THE CWA...WHERE THERE IS THE MODERATE RISK. OVERNIGHT AS LL
JET KICKS IN /TO THE SOUTH/ EXPECT THE SEVERE THREAT TO DIMINISH.
COULD SEE TSTORMS DIMINISH...HOWEVER MODEL CONSENSUS IS FOR THEM
TO SUSTAIN AS THE MOVE ACROSS THE CWA. SOME CONCERN IF THE
MODERATE RISK AREA GETS REALLY GOING...OUR AREA MAY GET CUT OFF.
WILL NEED TO WATCH.

LATE TONIGHT INTO TOMORROW MORNING CONVECTION WILL PUSH EAST OF THE
CWA...WITH BL MOISTURE REMAINING HIGH. FOG AND STRATUS LOOK LIKELY
AND ALREADY INCLUDED IN FORECAST. AS WAS TODAY...BURN OFF IS
QUESTIONABLE AND COULD DEPEND ON LEFT OVER BOUNDARIES. THIS COULD
LIMIT HEATING...HOWEVER FORECAST WILL BE A BLEND OF CLIMO AND
GUIDANCE WHICH DOES BRING OUT THE SUN AND WARMS TEMPS INTO 80S. NEXT
FRONTAL SYSTEM WILL PUSH INTO THE NW CWA BY AFTERNOON AND WILL BE
FOCUS FOR ANOTHER ROUND OF STORMS.

TUESDAY NIGHT THROUGH THURSDAY...
TSTMS SHOULD DEVELOP IN THE EVENING HOURS TUESDAY AND MODEL
CONSENSUS SUGGESTS NORTHWEST NEBRASKA WOULD BE MOST FAVORED FOR
STORM DEVELOPMENT. IT LOOKS LIKE A STRONG DISTURBANCE WILL EJECT
THRU THE CNTL HIGH PLAINS AND THE ACTIVITY COULD LAST MOST OF THE
NIGHT ACROSS THE NRN ZONES.

A STRONG PACIFIC COLD FRONT IS EXPECTED TO ACT AS A TRIGGER FOR TSTM
DEVELOPMENT WEDNESDAY AS UPPER LEVEL SUPPORT INCREASES AND FORCES
THE FRONT PART WAY THROUGH THE FCST AREA. STRONG HEIGHT FALLS OCCUR
AS THE FRONT MOVES THROUGH AND MOISTURE WILL CONTINUE IN PLACE AHEAD
OF THE FRONT. HIGHEST POPS ARE NORTH AND EAST WHERE EITHER THE CAP
IS WEAKEST OR MOISTURE THE DEEPEST. THE COLD FRONT SHOULD MAKE
SUFFICIENT PROGRESS TO KEEP HIGHS NEAR 70 IN THE NORTHWEST WITH 70S
TO LOWER 80S SOUTH AND EAST.

THE FRONT AND ADDITIONAL DYNAMICS OPERATE WEDNESDAY NIGHT WHICH
SHOULD DRIVE THE FRONT COMPLETELY THROUGH THE FCST AREA WITH MUCH
DRIER AND COOLER AIR MOVING IN BEHIND THE FRONT THURSDAY. ALL OF THE MODELS
ARE CLOSING OFF A 700 MB LOW ACROSS THE NRN PLAINS EXCEPT FOR THE
GFS WHICH CLOSES OFF ACROSS NRN NEB. GIVEN THE HISTORY OF THIS
PATTERN PRODUCING LOCALLY HEAVY RAINFALL AND K INDICES NEAR OR ABOVE
40C...LOCALLY HEAVY RAINFALL IS EXPECTED IN ADDITION TO THE SEVERE
WEATHER THREAT OUTLINED BY THE SPC.

ALTHOUGH DRY IS MOVING IN THURSDAY...THE 500 MB COLD POOL...NEAR
-15C SHOULD BE SUFFICIENT FOR A CHANCE OF SHOWERS AND
THUNDERSTORMS...MAINLY NORTH AND EAST.

THURSDAY NIGHT THROUGH TUESDAY MORNING...
COLD AIR ALOFT WILL CONTINUE TO SUPPORT DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS THROUGH SATURDAY...MAINLY ACROSS NRN NEB. BY SATURDAY
NIGHT AND BEYOND...THE COLD POOL WILL BE EAST OF THE FCST AREA WITH
DRY AND STABLE CONDITIONS. THUS THE FCST IS DRY SATURDAY THROUGH
TUESDAY MORNING.

SOME VERY COOL AIR WILL BE MOVING IN ALOFT AND HIGHS SATURDAY...THE
COOLEST DAY... MOSTLY IN THE 60S WITH LOWS SUNDAY MORNING IN THE
40S. H700 MB TEMPS ARE -2C TO 0C AND H850 MB TEMPS ARE IN THE SINGLE
DIGITS DURING THIS TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 105 PM CDT MON MAY 27 2013

LOW STRATUS IS SLOWLY ERODING ACROSS SW NEB...AND WILL CONTINUE
TO LIFT THROUGH THE AFTERNOON HOURS. MEANWHILE A SHORTWAVE WILL BE
THE FOCUS FOR THUNDERSTORMS TO MOVE ACROSS THE AREA LATER THIS
AFTERNOON INTO THE OVERNIGHT HOURS. BETTER MOISTURE/LIFT ACROSS
SOUTHERN NEBRASKA AND HAVE INCLUDED STRONGER WORDING FOR
THUNDERSTORMS IN KLBF TAF. LESS CONFIDENCE OF IMPACT AT KVTN AND
CONTINUED THE VICINITY WORDING. LATE TONIGHT THE RICH BOUNDARY
LAYER MOISTURE SHOULD RESULT IN REDEVELOPMENT OF THE LOW
FOG/STRATUS...WHICH IS IN AGREEMENT BY MOST MODELS/GUIDANCE. ONLY
HICCUP COULD BE EFFECTS FROM CONVECTION...HOWEVER HAVE FOLLOWED
GUIDANCE AND INCLUDED IFR CONDITIONS AT BOTH KLBF AND KVTN FOR THE
EARLY TUESDAY MORNING HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...MASEK
LONG TERM...CDC
AVIATION....MASEK
Hazardous weather outlook, May 27, 2:19 PM MDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
319 PM CDT MON MAY 27 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-282030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
319 PM CDT MON MAY 27 2013 /219 PM MDT MON MAY 27 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THE LATE
EVENING HOURS OVER WESTERN AND NORTH CENTRAL NEBRASKA.
THUNDERSTORMS WILL INITIATE OVER THE PANHANDLE OF NEBRASKA AND
MOVE EAST ACROSS THE AREA. THE MAIN THREAT WILL BE LARGE HAIL AND
DAMAGING WINDS. THERE IS ALSO A LOW THREAT FOR AN ISOLATED
TORNADO...MAINLY THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH FRIDAY AS A
SLOW MOVING UPPER LOW MOVES INTO THE NORTHERN ROCKIES. THIS
PATTERN WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA NEARLY EVERY DAY. WITH PLENTY
OF LOW LEVEL MOISTURE REMAINING IN PLACE ACROSS THE AREA...SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY IN THE LATE AFTERNOON AND
EVENING HOURS. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, May 27, 12:12 PM MDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
112 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BERWYN                  41.35N 99.50W
05/26/2013  E2.50 INCH       CUSTER             NE   PUBLIC

            TENNIS BALL SIZE HAIL REPORTED AT 810PM NEAR BERWYN.

&&

JGOMEZ
Local storm report, May 27, 12:48 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
148 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 E WESTERVILLE         41.40N 99.37W
05/26/2013  E2.50 INCH       CUSTER             NE   STORM CHASER

0810 PM     HAIL             BERWYN                  41.35N 99.50W
05/26/2013  E2.50 INCH       CUSTER             NE   PUBLIC

            TENNIS BALL SIZE HAIL REPORTED AT 810PM NEAR BERWYN.

0810 PM     HAIL             14 NE DUNNING           41.97N 99.91W
05/26/2013  E1.50 INCH       BLAINE             NE   PUBLIC

0815 PM     HAIL             2 E WESTERVILLE         41.40N 99.35W
05/26/2013  E1.00 INCH       CUSTER             NE   BROADCAST MEDIA

0820 PM     HAIL             E WESTERVILLE           41.40N 99.39W
05/26/2013  E3.00 INCH       CUSTER             NE   TRAINED SPOTTER

0834 PM     FUNNEL CLOUD     7 E WESTERVILLE         41.40N 99.25W
05/26/2013                   CUSTER             NE   STORM CHASER

            THE FUNNEL REACHED HALFWAY TO THE GROUND BEFORE
            DISSIPATING.

0845 PM     HAIL             4 N BREWSTER            42.00N 99.87W
05/26/2013  E1.75 INCH       BLAINE             NE   PUBLIC

0850 PM     HAIL             8 NE ELSMERE            42.24N 100.07W
05/26/2013  E1.00 INCH       BROWN              NE   PUBLIC

0904 PM     TORNADO          5 E DUNNING             41.83N 100.01W
05/26/2013                   BLAINE             NE   TRAINED SPOTTER

0925 PM     HAIL             ONEILL                  42.46N 98.65W
05/26/2013  E1.00 INCH       HOLT               NE   911 CALL CENTER

            MOST STONES WERE AROUND PEA SIZE BUT A FEW LARGER STONES
            FELL... UP TO QUARTER SIZE.

0930 PM     HEAVY RAIN       3 SW ATKINSON           42.50N 99.02W
05/26/2013  M2.15 INCH       HOLT               NE   CO-OP OBSERVER

            2.15 INCHES OF RAIN FELL WITHIN 1 HOUR.

0945 PM     HAIL             11 SSW NAPER            42.82N 99.18W
05/26/2013  E1.25 INCH       HOLT               NE   PUBLIC

            THE LARGEST STONES WERE QUARTER SIZE AND SLIGHTLY LARGER.

0950 PM     HAIL             6 E DUNNING             41.83N 99.99W
05/26/2013  E1.50 INCH       BLAINE             NE   PUBLIC

1008 PM     HAIL             1 E HALSEY              41.90N 100.25W
05/26/2013  E1.00 INCH       BLAINE             NE   LAW ENFORCEMENT

1220 AM     HAIL             6 NE TAYLOR             41.83N 99.30W
05/27/2013  E1.00 INCH       LOUP               NE   PUBLIC

0834 AM     HEAVY RAIN       AMELIA                  42.23N 98.96W
05/27/2013  M1.60 INCH       HOLT               NE   PUBLIC

            1.60 INCHES OF RAIN FELL WITHIN 2 HOURS LAST NIGHT.

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:42 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown48 min
May 26, 7:01 PM MDTSevere Thunderstorm WarningLBFCuster44 min
May 26, 7:03 PM MDTTornado WarningLBFBlaine42 min
May 26, 7:26 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry49 min
May 26, 7:43 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock62 min
May 26, 7:44 PM MDTTornado WarningLBFCuster31 min
May 26, 7:48 PM MDTSevere Thunderstorm WarningLBFHolt42 min
May 26, 8:10 PM MDTTornado Warning Tornado observedLBFBlaine, Custer, Loup50 min
May 26, 8:38 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt52 min
May 26, 8:45 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup60 min
May 26, 10:53 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup52 min
May 27, 5:46 PM MDTSevere Thunderstorm WarningLBFSheridan59 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.